# SDR 96UAL900690

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Hf Tr Unit
- Condition: Damaged
- Location: E/E Compt
- Component: Collins, 6225272
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUNING RIGHT HIGH FREQ SYSTEM CAUSES ERRATIC AUTOPILOT AND FALSE RIGHT AFT EMERGENCY DOOR OPEN EICAS MESSAGE.   REPLACED RIGHT HIGH FREQ TRANSCEIVER, OPERATION CHECKS NORMAL.
